Thank you for your query at DoctorSpring.com
Insulin usually does not have such effects. It may be the effects of your body having got used to higher glucose levels and now your sugars have normalised which is like relatively low for the body. Let the body get used to normal sugar levels. Also check your Hemoglobin, Thyroid and take adequate Calcium, Vitamin D. I am sure you will feel better with the same medications.
Feel free to discuss further,
Patient replied :
Well, it stArted effecting me before the insulin was anywhere near controlling the blood sugar so I was like this when my blood sugar was still high. I had to increase incrementally 2 units every other day. I had to go up to 80 units before I was under control and this all stRted within days of me first taking it and there was still no effect on the blood sugar because of the low dose. I will try what you said, but how long should I wAit ? I've been und er control for two months now. I can't excercise for more than 10 minutes and that is torture. I just want to sleep. I need my life back. If this keeps up, what do you recommend ?
Kindly get the tests done as I mentioned and based on that I can guide you.
I am sure you will feel better soon.
Once the tests are done, upload the results and I will get back to you.